# SDR DALA2015103106674

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 720-740 LBL 7.5,  INTERCOSTAL LOWER FLANGE AT BELLY SKIN CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R INTERCOSTAL IAW DWG.
